HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 4


:
SearchDetail


1 

1 APPROXIMATION PROCESSES OF FRACTIONAL INTERPOLATION TYPE OPERATORS / Nishishiraho, Toshihiko -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus30-Dec-2007 Ryukyu mathematical journal Vol.20 p.25-42 紀要論文
2 K-theory ranks and index for C*-algebras / Sudo, Takahiro -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus30-Dec-2007 Ryukyu mathematical journal Vol.20 p.40-123 紀要論文
3 A REMARK ON THE VARIETIES OF SUBSPACES STABLE UNDER A NILPOTENT TRANSFORMATION / Maeda, Takashi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2007 Ryukyu mathematical journal Vol.20 p.1-8 紀要論文
4 Inversions and Möbius invariants / Maehara, Hiroshi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2007 Ryukyu mathematical journal Vol.20 p.9-23 紀要論文

1